# SDR 2007FA0000674

- Difficulty date: July 17, 2007
- Submitted: July 27, 2007
- Operation: General aviation
- Aircraft: N50AE
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258650
- Aircraft time: 1,848 hours, 1,529 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: SA7670024001
- Condition: Ruptured
- Location: Hyd System
- Part time: 1,848 hours, 1,529 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLEXIBLE HYDRAULIC LINE TO THE RT MAIN GEAR IB DOOR ACTUATOR RUPTURED IN FLIGHT. CREW EXTENDED LANDING GEAR AND FLAPS USING THE AUXILIARY HYDRAULIC SYSTEM AND LANDED WITHOUT INCIDENT. DURING INSPECTION BY MAINTENANCE DEPARTMENT NO APPARENT CAUSE WAS DETERMINED FOR THE LINE FAILURE. MFG HAS BEEN ADVISED OF THE DEFECT. NEW HYDRAULIC LINE WAS INSTALLED, SYSTEM WAS SERVICED WITH FLUID AND BLED, AIRCRAFT WAS RETURNED TO SERVICE.
